# SDR CA070427007

- Difficulty date: April 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,231 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 16667000
- Condition: Broken
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GEAR RETRACTION THE PILOTS DID NOT GET A GEAR UP AND SAFE LIGHT, UPON VISUALLY INSPECTING THE GEAR WITH THE MIRRORS THE NOSE GEAR WAS SEEN TO BE DANGLING AT AN APPROXIMATE 60 DEGREE ANGLE.  GEAR WAS SELECTED DOWN, DOWN AND LOCKED INDICATION WAS PROVIDED AND THE AIRCRAFT LANDED UNEVENTFULLY.  DURING INSPECTION OF THE GEAR SYSTEM THE NOSE GEAR DOWN LOCK LINK ASSEMBLIES WERE FOUND TO BE BROKEN IN HALF.  THEY ARE MADE OF STEEL.  THE LINK ASSEMBLIES WERE REPLACED NEW AND THE GEAR SWUNG NUMEROUS TIMES SATISFACTORILY. (TC NR 20070427007)
